# SDR USAA2009092592628

- Difficulty date: September 11, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS1380, WL145, RBL20.  REPLACED SHEAR TIE AT BS 1380, WL145, RBL20 IAW SRM 51-40-02 AND DWG 146N5421.  (K)
